×

Existence and uniqueness of solutions of boundary value problems for third order differential equations. (English) Zbl 0256.34018


MSC:

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
34A40 Differential inequalities involving functions of a single real variable
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lasota, A.; Opial, Z., On the existence and uniqueness of solutions of a boundary value problem for an ordinary second order differential equation, (Colloq. Math., 18 (1967)), 1-5 · Zbl 0155.41401
[2] Jackson, L.; Schrader, K., Existence and uniqueness of solutions of boundary value problems for third order differential equations, J. Differential Equations, 9, 46-54 (1971) · Zbl 0206.37601
[3] Hartman, P., Unrestricted \(n\)-parameter families, Rend. Circ. Mat. Palermo, 7, 123-142 (1958), (2) · Zbl 0085.04505
[4] Azbelev, N.; Tsalyuk, Z., On the question of the distribution of the zeros of solutions of a third order linear differential equation, Mat. Sb. (N.S.), 51, 475-486 (1960) · Zbl 0095.06902
[5] Hartman, P., On \(n\)-parameter families and interpolation problems for nonlinear ordinary differential equations, Trans. Amer. Math. Soc., 154, 201-226 (1971) · Zbl 0222.34017
[6] \( \textsc{G. Klaasen}n\)Rocky Mount. J. Math.; \( \textsc{G. Klaasen}n\)Rocky Mount. J. Math.
[7] Jackson, L.; Schrader, K., Subfunctions and third order differential inequalities, J. Differential Equations, 8, 180-194 (1970) · Zbl 0194.40902
[8] Jackson, L., Subfunctions and second order differential inequalities, Advances in Math., 2, 307-363 (1968) · Zbl 0197.06401
[9] Sherman, T., Properties of solutions of \(n\) th order linear equations, Pacific J. Math., 15, 1045-1060 (1965) · Zbl 0132.31204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.